Alert archive / Iowa / Wind Chill Advisories in 2015
Wind Chill Advisory 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind chill advisory at Feb 14, 2015, 3:07 AM CST for 8 counties in Illinois; 13 counties in Iowa. It took effect at Feb 14, 2015, 9:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 3:07 AM CST (09:07 UTC)
- In effect from
- Feb 14, 2015, 9:00 PM CST
- Expired
- Feb 15, 2015, 5:26 AM CST
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
All 21 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Muscatine County, IA, Scott County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 35 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
629 WWUS43 KDVN 140907 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 307 AM CST SAT FEB 14 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING... .ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME WIND WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-141715- /O.NEW.KDVN.WC.Y.0004.150215T0300Z-150215T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 307 AM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. * TIMING...STARTING AROUND 9 PM AND CONTINUING UNTIL MID MORNING ON SUNDAY. * WIND CHILL READINGS...AS LOW AS 24 BELOW. * TEMPERATURES...10 BELOW TO 1 ABOVE ZERO. * WINDS...NORTH 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
4 follow-up statements
157 WWUS43 KDVN 142116 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 316 PM CST SAT FEB 14 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING... .ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND STEADY WINDS WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-150530- /O.CON.KDVN.WC.Y.0004.150215T0300Z-150215T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 316 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... * TIMING...STARTING AROUND 9 PM AND CONTINUING UNTIL MID MORNING ON SUNDAY. * WIND CHILL READINGS...20 TO 25 BELOW. * TEMPERATURES...LOWS IN THE SINGLE DIGITS BELOW ZERO. * WINDS...NORTH AT 5 TO 10 MPH WITH GUSTS OF 15 TO 20 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
446 WWUS43 KDVN 150301 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 901 PM CST SAT FEB 14 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO SUNDAY MORNING... .ARCTIC AIR MOVING INTO THE MIDWEST WILL DROP TEMPERATURES BELOW ZERO TONIGHT. THE COMBINATION OF VERY COLD TEMPERATURES AND STEADY WINDS WILL CREATE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-151115- /O.CON.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 901 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * TIMING...LATE THIS EVENING THROUGH MID MORNING ON SUNDAY. * WIND CHILL READINGS...20 TO 25 BELOW. * TEMPERATURES...LOWS IN THE SINGLE DIGITS BELOW ZERO. * WINDS...NORTH AT 5 TO 10 MPH. * IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
303 WWUS43 KDVN 150907 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 307 AM CST SUN FEB 15 2015 ...DANGEROUS WIND CHILLS POSSIBLE THIS MORNING... .ARCTIC AIR HAS RESULTED IN TEMPERATURES AT OR BELOW ZERO. THE COMBINATION OF VERY COLD TEMPERATURES AND STEADY WINDS MAY RESULT IN DANGEROUS WIND CHILLS APPROACHING 20 BELOW ZERO. IAZ040>042-051>054-063>068-ILZ009-015>018-151015- /O.CAN.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN 307 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. CLOUD COVER HAS KEEP TEMPERATURES WARMER OVERNIGHT. THUS THE WIND CHILL ADVISORY HAS BEEN CANCELED. $$ ILZ001-002-007-151500- /O.CON.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/ JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL 307 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SUNDAY. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * TEMPERATURES...AROUND 5 BELOW. * WINDS...NORTH 5 MPH OR LESS. * IMPACTS...FROST BITE AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
472 WWUS43 KDVN 151126 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 526 AM CST SUN FEB 15 2015 ILZ001-002-007-151230- /O.CAN.KDVN.WC.Y.0004.000000T0000Z-150215T1500Z/ JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL 526 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. CLOUD COVER HAS KEEP TEMPERATURES WARMER OVERNIGHT. THUS THE WIND CHILL ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 11:38 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Feb 13, 11:38 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1138 PM CST FRI FEB 13 2015 .SYNOPSIS... ISSUED AT 300 PM CST FRI FEB 13 2015 LATEST SFC ANALYSIS WAS INDICATING LOW PRESSURE OVER NORTHEASTERN LK SUPERIOR...ATTACHED TO ARCTIC FRONT DRAPING DOWN ACRS THE NORTH HALF OF MN AND BACK UP NORTHWESTWARD BISECTING ND. SOUTHWESTERLY LLVL FLOW TO THE SOUTH OF THAT FEATURE CONTINUE TO BOOST TEMPS WITH HIGHS STILL PROJECTED TO BE BY LATE AFTERNOON LOCALLY...SNOW-LESS AREAS OF THE CENTRAL PLAINS IN THE 50S AND 60S. ALOFT...PERSISTENT NORTHWESTERLIES SHUTTLING THE NEXT MAIN UPSTREAM VORT DROPPING OWN ACRS FROM THE NW HIGH PLAINS...TO EASTERN KS WITH IT/S EFFECTS REAMING TO THE WEST OF THE CWA THRU THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 300 PM CST FRI FEB 13 2015 TONIGHT...UPSTREAM ARCTIC FRONT WILL LOOK TO SURGE THRU THE NORTHWESTERN 2/3S OF THE CWA BY MIDNIGHT...AND THRU THE REST OF THE CWA BY 3 AM CST. THE MAIN UPPER LOW/STRONG VORT MAX CURRENTLY SEEN ON WATER VAPOR IMAGERY ACRS THE WESTERN HUDSON BAY REGION...WILL DIG DOWN ACRS THE HEART OF THE GRT LKS BY MIDDAY SAT. BRUNT OF DEEP FORCING OFF THIS PROCESS TO KEEP THE MAIN ORGANIZED SNOW PRODUCERS OFF TO THE EAST/NORTHEAST OF THE LOCAL AREA OVERNIGHT...BUT SECONDARY WEAKER VORT TO SWEEP OVERHEAD LATE TONIGHT POST-FRONTALLY. LIFT OFF THIS WAVE COMBINED WITH BUILDING LLVL INSTABILITY/STEEPENING LAPSE RATES MAY ALLOW FOR INCREASING LATE NIGHT SNOW SHOWER DEVELOPMENT AFTER MIDNIGHT FROM NW-TO-SE...BUT COVERAGE WILL LOOK TO BE SPOTTY AND WILL COVER WITH LOW POPS. NORTHWESTERLY WINDS TO START TO REALLY GUST AFTER 2 AM...WITH SOME ISALLOBARIC PRESSURE RISE SURGE ENHANCEMENT EXPECTED POST-FRONTALLY FOR A FEW HRS POSSIBLY DRIVING GUSTS TO OVER 40 MPH. TEMPS HELD UP THIS EVENING AHEAD OF THE FRONT...WILL START TO DROP SHARPLY AFTER MIDNIGHT WITH LOWS OCCURRING IN STOUT COLD AIR ADVECTION RIGHT AT 6 AM CST SAT MORNING. SATURDAY...BRUNT OF FORCING AND DEEP TROP FOLD TO AT LEAST H7 MB CONTINUE TO DIG SOUTHWARD JUST OFF TO THE EAST OF THE DVN CWA ACRS WI INTO NORTHEASTERN IL. BUT SECONDARY AREA OF ISOLATED TO SCTRD SNOW SHOWERS WILL BE ONGOING AND PUSHING ACRS THE SOUTHERN THIRD TO HALF OF THE DVN CWA SAT MORNING THROUGH 15Z OR 16Z. NORTH TO NORTHWEST WINDS NOT ALL THAT FAR OFF ADVISORY LEVELS OF SUSTAINED 20- 30 AND GUSTS OVER 40 MPH FOR MUCH OF THE MORNING INTO EARLY AFTERNOON BEFORE STARTING TO DECREASE AS THE AFTERNOON PROGRESSES. WITH MORNING LLVL INSTABILITY...THERE MAY BE THE SNOW STREAK/SNOW SHOWER ROWS PHENOMENA TAKING PLACE...AND AREAS THAT MANAGE TO GET IN UNDER SUCH AN OCCURRENCE MAY GET A TENTH OR TWO OF SNOW ACCUMULATION. OTHERWISE HIGH TEMPS TO OCCUR AT 6AM-9AM WITH FALLING TEMPS THE REST OF THE DAY. AMBIENT TEMPS DIPPING INTO THE SINGLE DIGITS TO LOW TEENS WITH SUCH STRONG WINDS WILL MAKE FOR WIND CHILLS OF 15 TO NEAR 20 BELOW LATER IN THE DAY FOR MUCH OF THE NORTHERN HALF OR A BIT MORE OF THE DVN CWA. AFTER THE CLOUDS AND SNOW SHOWERS CLEAR...SOME SUNSHINE WILL BE POSSIBLE SAT AFTERNOON AS ARCTIC RIDGE AXIS PLOWS IT/S WAY DOWN ACRS CENTRAL IA. .LONG TERM...(SATURDAY NIGHT THROUGH NEXT FRIDAY) ISSUED AT 300 PM CST FRI FEB 13 2015 BITTERLY COLD WEATHER WILL CONTINUE FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT...AS ARCTIC AIR SPREADS SOUTH OVER OUR LARGELY SNOW COVERED CWA. THIS WILL BE A WIND CHILL SITUATION SATURDAY NIGHT AND SUNDAY MORNING...AS LOWS IN THE -10 TO -5 RANGE COMBINE WITH WINDS OF 8 TO 15 MPH...TO BRING WIND CHILLS OF -15 TO -25 TO THE NORTH 1/2 OR SO. THE SOUTH WILL BE -10 TO -18...AND AN ADVISORY STILL APPEARS LIKELY TO BE NEEDED FROM SATURDAY EVENING THROUGH SUNDAY 10 AM. HIGHS WILL BE COLD SUNDAY...IN THE SINGLE DIGITS AND TEENS...FOLLOWED BY WEAK MODERATION MONDAY AS A FRONT GLIDES THROUGH THE REGION WITH LITTLE FORCING THIS FAR NORTH. THIS MAINLY DRY FROPA SHOULD USHER IN MORE ARCTIC AIR...WITH HIGHS THROUGH WEDNESDAY IN THE SINGLE DIGITS TO UPPER TEENS. THURSDAY AND FRIDAY WILL SEE MORE MODERATION AGAIN...BUT STILL NEAR TO BELOW NORMAL AS FLOW ALOFT BECOMES BRIEFLY ZONAL. THAT PATTERN COULD IF IT OCCURS...BRING SOME RAIN OR SNOW THREAT TO THE REGION BY NEXT WEEKEND. UNTIL THEN...THE FORECAST IS MAINLY DRY...THOUGH A FLURRY IS POSSIBLE IN THIS COLD AIR MASS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1132 PM CST FRI FEB 13 2015 VARIABLE CLOUDINESS EXPECTED THE NEXT 18 HOURS WITH MOSTLY VFR CONDITIONS WITH PERIODS OF MVFR FROM CIGS 2-3K AGL AND SCATTERED FLURRIES WITH VISIBILITIES 3-6 MILES AS A STRONG ARCTIC FRONT PASSES. WINDS TO INCREASE NEXT FEW HOURS TO 20 TO 30 KTS WITH SOME HIGHER GUSTS AROUND 35 KTS POSSIBLE SATURDAY AS STRONG AND QUITE COLD ARCTIC HIGH PRESSURE MOVES IN. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...ERVIN AVIATION...NICHOLS
Hazardous weather outlook, Feb 13, 3:35 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION... NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 PM CST FRI FEB 13 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 335 PM CST FRI FEB 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT WINDS WILL BECOME NORTHWESTERLY AND GUST FROM 30 MPH TO NEAR 40 MPH LATE TONIGHT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG NORTH TO NORTHWEST WINDS WILL GUST FROM 35 TO OVER 40 MPH SATURDAY MORNING THROUGH EARLY AFTERNOON BEFORE DIMINISHING. WIND CHILLS WILL RANGE FROM 10 BELOW...TO NEAR 20 BELOW ZERO ACROSS MUCH OF THE OUTLOOK AREA SATURDAY. SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING...BITTER COLD WIND CHILLS FROM 20 BELOW TO 28 BELOW ZERO ARE EXPECTED NORTH OF INTERSTATE 80. BITTER COLD TEMPERATURES OF 20 BELOW OR COLDER ARE POSSIBLE AGAIN OVER THE AREA TUESDAY NIGHT INTO EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. 12
Nearby
Wind Chill Advisories in Iowa, 2015Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.